An Economic Theory of Self-Control
Richard Thaler and
H M Shefrin
Journal of Political Economy, 1981, vol. 89, issue 2, 392-406
Date: 1981
References: Add references at CitEc
Citations: View citations in EconPapers (891)
Downloads: (external link)
http://dx.doi.org/10.1086/260971 full text (application/pdf)
Access to full text is restricted to subscribers. See http://www.journals.uchicago.edu/JPE for details.
Related works:
Working Paper: An Economic Theory of Self-Control (1977) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:v:89:y:1981:i:2:p:392-406
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().